# SDR MASA98001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Lt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5558 - JAX-GNV - CREW FOUND EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED BULB.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
